... we are currently tapering. After 2 full weeks of tapering (from 60 mg/day to 30 mg/every other day), I am seeing no change in his appearance (very round, flushed face & weight increased 10#) and slight change in appetite. When I ask Drs, they never say that he will return to normal anytime soon. Should I buy him a new wardrobe because this is his new body? Or will things return to normal at some point during tapering?
I would give it some time - two months or so after being completely off the steroids. If you can't wait that long for clothes, possibly go to a consignment store to pick up a few things to tide him over. It takes some time for the steroids to release their effects as, I believe I have read, that they are stored in the fat cells of the body. Regardless of this - give it some time being completely off them. When I have even had them from one shot, I dreamed and thought of food constantly! It's easy to put on the pounds this way! - EJ23
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nephrotic Syndrome - when will it be necessary to use Iminoral 100 Ciclosporin in nephrotic syndrom?
Posted 2 Nov 2009 • 1 answer
Posted 29 Oct 2010 • 1 answer
Posted 30 Dec 2010 • 2 answers
Nephrotic Syndrome - is there any other medicine other then predisone I cant stand the side effects?
Posted 20 Jul 2012 • 2 answers
Posted 8 Nov 2014 • 1 answer